speaking for my wife who has crohns for over 20+ years, she has been on sulfer drugs... they were a bandaide, and like all other medications causes other issues. She doesnt/cant take prednisone because of eye pressure issues and potential for glaucomo and loss of vision from too much prednisone. Medication wise... she is now taking Cimzea once a month and that is it. She took Remicaid for 8 years and that kept her in remission but caused terrible joint pains and seriously supressed her immune system. Cimzea is another TNF type drug that also supresses the immune sysytem... we are having other related issues and are looking at Holistic type treatments for the future.
All medications seem to help with the crohns but develop other side effects that are sometimes just as bad as a flair. Best advise- meds affect everyone differently, if you start having adverse reactions, don't wait to seek your doctor out and look at other meds...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.